Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Conformal distortion of boundary sets


Author: D. H. Hamilton
Journal: Trans. Amer. Math. Soc. 308 (1988), 69-81
MSC: Primary 30C35
DOI: https://doi.org/10.1090/S0002-9947-1988-0946430-X
MathSciNet review: 946430
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Conformal maps $ f$ of the disk into itself have the property that $ \dim {f^{ - 1}}(F) \leqslant \dim F$ for any set $ F$ on the unit circle.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30C35

Retrieve articles in all journals with MSC: 30C35


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1988-0946430-X
Article copyright: © Copyright 1988 American Mathematical Society